# SDR TAOA029507

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6960242
- Condition: Corroded
- Location: 1183 Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BLKHD ANGLE AT BS 1183, LBRL 26.9 AND WL 207 WAS FOUND CORRODED ON THE I/B SIDE.  FABRICATED NEW TENSION ANGLE PER BAC DRAWING 69-60242 AND INSTALLED PER BAC DRAWING 65-19606.  (W)
